# SDR SWAA2021082723759

- Difficulty date: January 26, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT LT Z ANGLE STA 500 TO STA 500D / REPAIR Z ANGLE (SIDE PANEL SUPPORT) AT FWD CARGO COMPARTMENT BETWEEN FS 480 + 10 TO FS 500D 25L IN REF B737-700 SRM 53-00-53-2R-5 PARAGRAPH 1 TO 4 (A TO O.)
